# SDR HALA2021080900096

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N205
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 8,103 hours, 1,699 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: D30664515
- Part serial: M17742
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQ - PER LOG PG 794649 #1. 1R DOOR SLIDE FAULTY DUE TO WIRING, NEED TO REPLACE. // REMOVED AND REPLACED 1R ESCAPE SLIDE PER AMM 25-62-44-00 / 400-804 / 803-A. OPS AND SECURTY CHECK GOOD. OK FOR SVC.
